MathSciNet Relay Station
MathSciNet bibliographic data
MR719450 58F14 (34C30 34C45 35R99)
Carr, Jack; Muncaster, Robert G. The application of centre manifolds to amplitude expansions. II. Infinite-dimensional problems. J. Differential Equations 50 (1983), no. 2, 280–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement